Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 736964, 9 pages
http://dx.doi.org/10.1155/2013/736964
Research Article

Passive Control and ε-Bound Estimation of Singularly Perturbed Systems with Nonlinear Nonlinearities

School of Information and Electrical Engineering, China University of Mining and Technology, Xuzhou 221116, China

Received 9 March 2013; Accepted 14 April 2013

Academic Editor: Zheng-Guang Wu

Copyright © 2013 Linna Zhou and Chunyu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. V. Kokotović, H. K. Khalil, and J. O'Reilly, Singular Perturbation Methods in Control: Analysis and Design, Academic Press, New York, NY, USA, 1986. View at Zentralblatt MATH · View at MathSciNet
  2. W.-H. Chen, S.-T. Yang, X. Lu, and Y. Shen, “Exponential stability and exponential stabilization of singularly perturbed stochastic systems with time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 20, no. 18, pp. 2021–2044, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Yang, Q. Zhang, and L. Zhou, Stability Analysis and Design for Nonlinear Singular Systems, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Sun, L. Zhou, Q. Zhang, and Y. Shen, “Stability bound analysis and synthesis for singularly perturbed systems with time-varying delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 517258, 8 pages, 2013. View at Publisher · View at Google Scholar
  5. L. Cao and H. M. Schwartz, “Complementary results on the stability bounds of singularly perturbed systems,” IEEE Transactions on Automatic Control, vol. 49, no. 11, pp. 2017–2021, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. H. Yang and J. Dong, “Control synthesis of singularly perturbed fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 16, no. 3, pp. 615–629, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. C. Yang and Q. Zhang, “Multiobjective control for T-S fuzzy singularly perturbed systems,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 1, pp. 104–115, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. J. C. Willems, “Dissipative dynamical systems. I. General theory,” Archive for Rational Mechanics and Analysis, vol. 45, pp. 321–351, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. C. Willems, “Dissipative dynamical systems. II. Linear systems with quadratic supply rates,” Archive for Rational Mechanics and Analysis, vol. 45, pp. 352–393, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. K. Khalil, Nonlinear Systems, Prentice Hall, Upper Saddle River, NJ, USA, 3rd edition, 2002.
  11. C. Li and X. Liao, “Passivity analysis of neural networks with time delay,” IEEE Transactions on Circuits and Systems II, Express Briefs, vol. 52, no. 8, pp. 471–475, 2005. View at Google Scholar
  12. D. Q. Wei and X. S. Luo, “Passivity-based adaptive control of chaotic oscillations in power system,” Chaos, Solitons and Fractals, vol. 31, no. 3, pp. 665–671, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. Li, Q. Zhang, N. Yi, and Y. Yuan, “Robust passive control for uncertain time-delay singular systems,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 56, no. 3, pp. 653–663, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Lian and Z. Feng, “Passivity analysis and synthesis for a class of discrete-time switched stochastic systems with time-varying delay,” Asian Journal of Control, vol. 15, no. 2, pp. 501–511, 2013. View at Google Scholar
  15. J. Lian, P. Shi, and Z. Feng, “Passivity and passification for a class of uncertain switched stochastic time-delay systems,” IEEE Transactions on Cybernetics, vol. 43, no. 1, pp. 3–13, 2013. View at Google Scholar
  16. Z. G. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic Markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011. View at Google Scholar
  17. G. Calcev, R. Goret, and V. Wertz, “Passivity and fuzzy control of singularly perturbed systems,” in Proceedings of the 38th IEEE Conference on Decision and Control, pp. 4364–4365, Phoenix, Aariz, USA, December 1999.
  18. Y. Wang, Q. Wang, P. Zhou, and D. Duan, “Delay-dependent passivity and passification for uncertain singularly perturbed Markovian jump systems with time-varying delay,” Circuits, Systems, and Signal Processing, vol. 31, no. 6, pp. 2179–2194, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Gao, G. Lu, and Z. Wang, “Passivity analysis of uncertain singularly perturbed systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 57, no. 6, pp. 486–490, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Gao, B. Sun, and G. Lu, “Passivity-based integral sliding-mode control of uncertain singularly perturbed systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 58, no. 6, pp. 386–390, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. El Ghaoui, F. Oustry, and M. Ait Rami, “A cone complementarity linearization algorithm for static output-feedback and related problems,” IEEE Transactions on Automatic Control, vol. 42, no. 8, pp. 1171–1176, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet